# SDR RRXA96065

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Part number: 47749321
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOORS NOT LATCHED LIGHT STAYED ON AFTER GEAR RETRACTION.  DID NOT GO OUT WITH UPLATCH CHECK, GEAR WAS CYCLED, LIGHT STAYED ON.  ALTERNATE GEAR DOOR LIGHTS STAYED OUT.  **CORRECTIVE ACTION**  CHECKED LT AND RT PROXIMITY SWITCHES, CYCLED GEAR DOORS, COULD NOT DUPLICATE.  OPENED PROXIMITY SWITCH PANEL AND CHECKED EACH PROX SWITCH SEPARATELY.  REMOVED ACCESS COVERS AND FOUND BROKEN LINK ASSEMBLY ON RT MLG DOOR UPLOCK MECHANISM AND BROKEN LATCH ASSEMBLY ON LT MLG DOOR UPLOCK MECHANISM.  REPLACED LINK ASSEMBLY AND REPAIRED LATCH ASSEMBLY.
